MathSciNet Relay Station
MathSciNet bibliographic data
MR2497602 35Q30 (35C05 76D05)
Xu, Xiaoping Asymmetric and moving-frame approaches to Navier-Stokes equations. Quart. Appl. Math. 67 (2009), no. 1, 163–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement